# SDR SWAA2021072119390

- Difficulty date: September 29, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i R-Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LATERAL FLOOR SUPPORT CORRODED FROM LBL23 TO RBL23 AT WL157 / REMOVED CORROSION ON FLOOR SUPPORT FWD PIT STA 500I. NO PUBLISHED. OUT OF LIMITS. REMOVED + REPLACED FLOOR SUPPORT RAIL IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; AMM 51-21-91-620-802; + DWG 143A9481 SHT 7 REV A.
